# SDR FDEA2020040100639

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,002 hours, 25,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  923     52-10  1428     30MAR20  CDG  OPEN  U  L1 DOOR DIFFICULT TO CLOSE.  SHGN 30MAR20 19:13   CDG U  L1 DOOR LINING REMOVED PER MM 52-11-02-04.FOR  TROUBLESHOOTING PURPOSE.  SHGN 30MAR20 19:19   CDG U  HANDLE BOX COVER REMOVED PER MM 52-11-13-2. FOR T/S  PURPOSE.   INSPECTION OF L1 DOOR PERFORMED AND LUBRIFICATION PERFORMED IAW AMM 12-21-18-3  ON MDIS 25-60/1429 FOUND GIRT BAR DAMAGED, NEW GIRT BAR REINSTALLED PER MM 25-66-01-04
